# SDR SWAA2022032168783

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB RH FLOOR TO SIDEWALL SUPPORT CORRODED. RBL21; BS727+8'; BS727+11.5'; BS727A+2'; BS727A+10.75'; BS727B+6.5'; BS727B+10.5'; BS727C; BS727C+2.5'; BS727C+6.5'; BS727D+6.25' / [01] REMOVED CORROSION ON ACB RH FLOOR TO SIDEWALL SUPPORT ; WORK AREAS BS 727+8; L 1.0'XW 1.0'X D 0.030'; BS 727+11.5'; L 1.0'X W 1.0'X D 0.024'; BS 727A+2'; L 1.0'X W 1.0'X D 0.015'; BS 727A+10.75'; L 1.0'X W 1.0' X D 0.020'; BS 727B+6.5'; L 1.0'X W 1.0'X D 0.020'; BS 727B+10.5'; L 1.0'X W 1.0'X D 0.027'; BS 727C; L 1.0'X W 1.0'X D 0.011';BS 727+2.5'; L 1.0'X W 1.0'X D 0.016'; BS 727C+6.5'; L 1.0' X W 1.0'X D 0.021'; BS 727+6.25'; L 1.0'X W 1.0'X D 0.012' ; ORIGINAL THICKNESS 0.040' ;REMAINING MATERIAL 0.010 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 ; USING TOOL; DEPTH GAGE ; ID: ATS2472; S/N: UNKNOWN; DUE:12/2022;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] LOCATED AND DRILLED NEW ACB RH FLOOR TO SIDEWALL SUPPORT BS727-BS767 IAW SRM 51-40-05 AND BOEING DWG 146A7500;[04] VERIFIED CORRECTIVE ACTION STEP 3.;[05] VERIFIED CORRECTIVE ACTION 3.;[06] UPDATED MEASUREMENT CHART
